American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 143 found      Go to page: 1 2 3 4 5

[31] T. Chen, N. Pavlović and N. Tzirakis. Multilinear Morawetz identities for the Gross-Pitaevskii hierarchy. Contemporary Mathematics 581 (2012) 39-62.
Book volume table of contents   
View Article: PDF

[32] Jeng-Eng Lin. Time Decay for the Solutions of a Fourth-Order Nonlinear Schr\"{o}dinger Equation. Contemporary Mathematics 581 (2012) 169-174.
Book volume table of contents   
View Article: PDF

[33] Shijun Zheng. Fractional regularity for nonlinear Schr\"{o}dinger equations with magnetic fields. Contemporary Mathematics 581 (2012) 271-285.
Book volume table of contents   
View Article: PDF

[34] Cristi Guevara and Fernando Carreon. Scattering and blow up for the two-dimensional focusing quintic nonlinear Schr\"{o}dinger equation. Contemporary Mathematics 581 (2012) 117-153.
Book volume table of contents   
View Article: PDF

[35] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information   
View Article: PDF

[36] L. Escauriaza, C. E. Kenig, G. Ponce and L. Vega. Uniqueness properties of solutions to Schr\"{o}dinger equations. Bull. Amer. Math. Soc. 49 (2012) 415-442.
Abstract, references, and article information   
View Article: PDF

[37] Benjamin Dodson. Global well-posedness and scattering for the defocusing, $L^{2}$-critical nonlinear Schr{\"{o}}dinger equation when $d \geq3$. J. Amer. Math. Soc. 25 (2012) 429-463. MR 2869023.
Abstract, references, and article information   
View Article: PDF

[38] Changxing Miao, Junyong Zhang and Jiqiang Zheng. A note on the cone restriction conjecture. Proc. Amer. Math. Soc. 140 (2012) 2091-2102.
Abstract, references, and article information   
View Article: PDF

[39] Pierre Raphaël and Jeremie Szeftel. Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS. J. Amer. Math. Soc. 24 (2011) 471-546. MR 2748399.
Abstract, references, and article information   
View Article: PDF

[40] Scipio Cuccagna and Nicola Visciglia. On asymptotic stability of ground states of NLS with a finite bands periodic potential in 1D. Trans. Amer. Math. Soc. 363 (2011) 2357-2391. MR 2763720.
Abstract, references, and article information   
View Article: PDF

[41] Dong Li and Xiaoyi Zhang. Dynamics for the energy critical nonlinear wave equation in high dimensions. Trans. Amer. Math. Soc. 363 (2011) 1137-1160. MR 2737260.
Abstract, references, and article information   
View Article: PDF

[42] Johanna Michor. On the spatial asymptotics of solutions of the Ablowitz–Ladik hierarchy. Proc. Amer. Math. Soc. 138 (2010) 4249-4258. MR 2680051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. Colliander, M. Grillakis and N. Tzirakis. Remarks on global a priori estimates for the nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 138 (2010) 4359-4371. MR 2680061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Carlos E. Kenig and Frank Merle. Scattering for $\dot {\mathrm {H}}^{1/2}$ bounded solutions to the cubic, defocusing NLS in 3 dimensions. Trans. Amer. Math. Soc. 362 (2010) 1937-1962. MR 2574882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jean Ginibre and Giorgio Velo. Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations. Quart. Appl. Math. 68 (2010) 113-134. MR 2598884.
Abstract, references, and article information
View Article: PDF

[46] Nicolas Burq, Patrick Gérard and Nikolay Tzvetkov. High frequency solutions of the nonlinear Schrödinger equation on surfaces. Quart. Appl. Math. 68 (2010) 61-71. MR 2598880.
Abstract, references, and article information
View Article: PDF

[47] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Manoussos Grillakis. The mathematics of W. A. Strauss and his contributions to analysis. Quart. Appl. Math. 68 (2010) 5-16. MR 2598877.
Abstract, references, and article information
View Article: PDF

[49] Claude Bardos and Norbert J. Mauser. One particle equations for many particle quantum systems: The MCTHDF method. Quart. Appl. Math. 68 (2010) 43-59. MR 2598879.
Abstract, references, and article information
View Article: PDF

[50] Jean-Michel Coron. Applications to some partial differential equations. Math. Surveys Monogr. 136 (2009) 347-371.
Book volume table of contents   
View Article: PDF

[51] Jean-Michel Coron. Linear control systems in finite dimension and applications to nonlinear control systems. Math. Surveys Monogr. 136 (2009) 275-286.
Book volume table of contents   
View Article: PDF

[52] Jean-Michel Coron. Feedback design tools. Math. Surveys Monogr. 136 (2009) 313-345.
Book volume table of contents   
View Article: PDF

[53] Jean-Michel Coron. Quasi-static deformations. Math. Surveys Monogr. 136 (2009) 223-233.
Book volume table of contents   
View Article: PDF

[54] Jean-Michel Coron. Control and Nonlinearity. Math. Surveys Monogr. 136 (2009) MR MR2302744.
Book volume table of contents   

[55] Jean-Michel Coron. Stabilization of nonlinear control systems in finite dimension. Math. Surveys Monogr. 136 (2009) 287-312.
Book volume table of contents   
View Article: PDF

[56] Jean-Michel Coron. Controllability of nonlinear systems in finite dimension. Math. Surveys Monogr. 136 (2009) 125-157.
Book volume table of contents   
View Article: PDF

[57] Jean-Michel Coron. Finite-dimensional linear control systems. Math. Surveys Monogr. 136 (2009) 3-23.
Book volume table of contents   
View Article: PDF

[58] Jean-Michel Coron. Linear partial differential equations. Math. Surveys Monogr. 136 (2009) 23-123.
Book volume table of contents   
View Article: PDF

[59] Jean-Michel Coron. Iterated Lie brackets. Math. Surveys Monogr. 136 (2009) 181-185.
Book volume table of contents   
View Article: PDF

[60] Jean-Michel Coron. Previous methods applied to a Schr\"odinger equation. Math. Surveys Monogr. 136 (2009) 247-273.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 143 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia